# SDR AALA202106179014

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 12,285 hours, 4,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367666700200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A CHECK FOUND CABIN CENTER ISLE FLOOR PANEL BETWEEN SEAT ROWS 19 DEF AND 20 DEF TO BE SPONGY. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-16-A.
